International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 13-16

Buchwalter-Schmets theorems and linear topologies

L. M. Sánchez Ruiz and J. R. Ferrer

Departamento de Matemática Aplicada, Universidad Politécnica, de Valencia, Valencia E-46022, Spain

Received 28 January 1997

Copyright © 1999 L. M. Sánchez Ruiz and J. R. Ferrer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we obtain Buchwalter-Schmets theorems in the realm of Lefschetz linearly topologized spaces.